New symptom

So this ibs saga continue

For the past few days I've been having yellow diareah that burns as I pass it. Not to mention awfulpains on my left hand side literally for an hour or more afterwards.

Do I risk going to the doctor just to be told it's only my ibs or am stressed. Or how is my mental status.

The doc has had the clever idea of stopping one medication which needed weaning off. Followed by reducing another by 50% and a third by 75%. Without consaultion with the specailist I'm under.

I just don't know what to do or where to turn for help. Can anyone please suggest anything

3 Replies

oldestnewest
  • Hello this sounds like gastroenteritis which takes a few days to pass. I would speak to docs though. Can you take anything for the pain? X

  • That's one of the other favourites they like to throw in front time to time.

    I forgot to mention that the I have loose motions frequently and the change of colour is the new bit. The pain isn't new it's just increased.

    I'm just at the point of giving up its been 4years of pain and .....

    I just don't know where to turn as no one in the NHS can give me an advise other than its nothing sinister so go home.

    Thank you for your thoughts.

    Do you know or could you suggest anyone I can try as after 4 years of intense symptoms having me in and of hospital and 9 medications every day I'm at the end of my rope

    Apologies for the downer

  • Oh dear these G.Ps, they worry me. They hand out cocktails of drugs without any consideration of the inter action between them.

    I have given this same advice to another contributor and that is to try to find a homeopathic doctor, note I say doctor not homeopath, and they will give you the time to find out what is causing your problem. Don't be at all surprised if you spend an hour or more with them. I resist a G.P. if at all possible. Search the Internet for one within your reasonable travelling distance.

    Good luck. Tibbly

You may also like...